# SDR SWAA2024080705143

- Difficulty date: June 24, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 767 TO BS 787 AND S-25L WL 156 AT AFT CARGO COMPARTMENT 2024-404985<[01] PERFORMED REPAIR CATEGORY A ON SUPPORT ZEE LOCATED BS 727E + 10 INCH TO BS 787 AND S-25L WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1   REPLACED SUPPORT ZEE LOCATED BS 727E + 10 INCH TO BS 787 AND S-25L WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED SUPPORT ZEE LOCATED BS 727E + 10 INCH TO BS 787 AND S-25L WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6.  RII SEE INDIVIDUAL SIGN OFFS BELOW.
